# SDR USAA2009030990539

- Difficulty date: February 19, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C10592154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CORROSION ON FLOORBOARD SUPPORT BETWEEN BS 947 TO BS 967, WL 208, RBL 45.5.  REPLACED FLOORBOARD SUPPORT BETWEEN BS 947 TO BS 967, WL 208, RBL 45.5 IAW B737 SRM 51-40-02.
